Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Feeling pressure in the anus. Anal papillae diagnosed. Hydrocortisone suppositories prescribed. Proper treatment?

Hi, I have been having extreme pressure on my anus for about 2 months. My doctor diagnosed me with an anal papillae at first and gave me hydrocortisone suppositories. It went away for 3 weeks and then it came back and has been back ever since. I went to a general surgeon and he did an exam and didn't see anything on the outside of my anus or didn't feel anything on the inside. I got back tomorrow for another evaulation but im noticiing the pain is at the top of my buttcrack. it makes my buttcheeks hurt and pressure on my anus. My stools are regular, no blood, no abdominal pain. Please help!
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi and thanks for the query,

If you feel no pain again as before, and if the pain actually decreased with the use of the steroid (hydrocortisone), I think the diagnosis was appropriate and the treatment certainly effective. normality of other stool parameters, at least physically is encouraging.

However, a clinical review by your physician still has its place. Recurrence in this condition can occur and continues follow up, at least getting examined once every six months by your physician is m,y suggestion. For now, not much to worry about. thanks and kind regards,

Bain LE, MD.
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor